# SDR WRNA200500012

- Difficulty date: April 28, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 77,897 hours, 19,179 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 60130011
- Part serial: 0791308
- Condition: Unserviceable
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER RATIO LIGHT ILLUMINATED WHILE ACCELERATING TO 230KTS IND.  AIRCRAFT RETURNED TO AIRFIELD.  LANDING NORMAL.  REMOVED AND REPLACED LOWER RUDDER LINEAR ACTUATOR IAW 27-21-12.  FUNCTIONAL CHECK SATISFACTORY, AIRCRAFT RETURNED TO SERVICE.
